# SDR C1HA200796002

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- Aircraft time: 68,266 hours, 23,378 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER WING SURFACE APPROX BS 800 IN RAM AIR AREA IS CORRODED (PLENUM).  BLENDED OUT DAMAGED AREA AND REPAIRED IAW EO-727-5710-04 REV IR.
